Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can birth control pills cause spotting between periods

Premium Questions

doctor1 MD

on new birth control cause my period was coming early. ... it was 3 days after my new birth control i started (back in Nov) wondering if that is the reason ...

doctor1 MD

i have justed switched birth control pills due to the fact my last birth control pills caused me to spot between periods. so now i have someone containing larger amounts of hormones. i took my old pills ...

doctor1 MD

 hi doctor(s), i have an urgent query. i'm 22, only medicinal allergy i have so far is amoxicillin . i havent had sex for 5 months and i am not on any birth control pills. i ended my period on the 27th ...

doctor1 MD

to START in the third month of taking birth controls pills? And are the breast soreness and growth normal ...Hello, I started taking birth control 3 months ago. I am currently in to the second week on my ...

doctor1 MD

periods like normal no problem in April and May. But I have now missed my last two periods XXXXXXX and July. I am always on time for my periods. I have taken multiple pregnancy tests and all are negative. I ...

Public Forum Discussions

doctor1 MD

I have been experiencing brown spotting between my periods. What could be the cause? should I ask for my birth control pills to be changed? ...

doctor1 MD

been spotting inbetween periods. I haven t been taking my birth control like I should, I am 4 days ... likely am I to get pregnant since I am 4 days behind on birth control? At times I feel like I could ...

doctor1 MD

can birthcontrol cause u to have a late period 4 months after stopping it negative preg test and 10 days late for period ...

doctor1 MD

hi, im just worried because i ve been delayed for 1 week already.. i was taking daphne pills and then my menstruation didn t come.. what should i do? please answer.. first, i was taking norifam for almost 8 months i think but when norifam runs out...

doctor1 MD

lession but I was worried I was gonna get pregnant so I took 2 birth control pills on 2 seperate days can the birth control I took make me 11 days late on my period? ...

doctor1 MD

on time however sometime i feel bad like i want to vomit my period came but its very light its the first time my period came like this i am wondering if its the pill cause my period to be like this or i might ...

doctor1 MD

i took registone tab for few days to postpond my periods dues to my marriage. and after my marriage like yesterday i took registone tab and had sex with my husband without protection. will it cause any ...

doctor1 MD

I started on birth control pills for the first time in December 2013 and noticed some anxiety after 3 weeks of being on it. I asked my gynecologist if the medication could cause this and she said yes ...

doctor1 MD

: Quick question: i have been on tricyclin 28 day birth control for about two years... long story ... label on my package since my week started on a wednesday which caused my stupid head to take 4 ...

doctor1 MD

took the painkiller. I am still very sore and it hurts to move too much. I ve been on birth control for about a year and am 5 days into the first week on the white pills in my pack. I don t get a period ...

Mobile Questions and Answers

doctor1 MD

Hi,some causes of spotting between periods are. Ovulation:Some women notice light spotting for a day or two after ovulation. Contraception: Spotting between periods is a common side effect of hormonal birth control, like birth control pills, hormonal IUDS and patches, shots and implants. Pregnancy and menopause also may cause this. Please consult a gynecologist for proper diagnosis and treatment

doctor1 MD

HI,birth control pills can cause irregular to absent periods

doctor1 MD

Yes this is a side effect of birth control pills, contact your gynecologist.